# SDR SWIA202511240901

- Difficulty date: September 1, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120273
- Condition: Failed Insp
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 1-2 INBD AFT AND OTBD AFT SIDE ROLLERS FAILED INSPECTION.  REMOVED AND INSTALLED TWO NEW SLAT TRACKS 1-2 INBD AFT AND OTBD AFT SIDE ROLLERS.   AMM 27-81-44-400-801-A01
